# SDR AALA20150730007

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 46,469 hours, 19,001 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SHUTDOWN ON TAXI OUT.  ENGAGING WAS SLOW TO START & SLOW TO RESPOND DURING TAXI.  R & R HYDRO MECHANICAL UNIT IAW WC 73-94-12.
